# SDR 96ZZZX4181

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32PB
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Engine: Garrtt TFE7315R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080024
- Condition: Failed
- Location: Rt Engine
- Part time: 3,029 hours
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RT ENGINE ROLLED BACK AND WAS UNRESPONSIVE TO THE THROTTLE, C/W ABNORMAL CHECK LIST AND LANDED AT PSM.  AIRCRAFT LANDED WITHOUT INCIDENT.  CYCLES, 2,388.  (X)
